# SDR JJBA20160407007

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 34,217 hours, 34,221 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 1572
- Condition: Inoperative
- Location: Mlg Door
- Part time: 29,644 hours, 39,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INOPERATIVE MASTER CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 1 MLG DOOR SEQUENCING VLV.
